PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The prime number theorem in short intervals for automorphic $L$-functions

Volume 154 / 2012

Y. Qu, J. Wu Acta Arithmetica 154 (2012), 45-59 MSC: 11F30, 11F11, 11F66. DOI: 10.4064/aa154-1-3


  • Y. QuInstitute of Mathematics
    Chinese Academy of Sciences
    Beijing 100190, China
  • J. WuSchool of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    Institut Élie Cartan Lorraine, CNRS
    Université de Lorraine, INRIA
    54506 Vandœuvre-lès-Nancy, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image